# SDR R61A2023120400696

- Difficulty date: November 9, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17085276001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII FR87 BETWEEN STR25L-26R FRAME FOUND TO BE CORRODED. CFIII FR87 BETWEEN STR 25L-26R, CORRODED FRAME REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-41-01.
